| Model Number |
SC-8416-50 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial/batch: (b)(6).
Event or Problem Description
It was reported that the patient underwent spinal cord stimulation (scs) lead replacement procedure due to migration as confirmed via x-ray.It was also noted that the implantable pulse generator (ipg) was replaced due to an unknown reason.No further information could be obtained.